Sunday, February 22, 2009

I'm on Lupron and I Will Rip Your Freakin Head Off

Ever since I started taking lupron I have felt very "on edge" like any little thing might set me off. I don't remember feeling this way before when I was taking lupron. This has impacted my life in the following ways:

1. I snap at my husband. When he suggested that the refrigerator needed to be cleaned out I said, "You live in this house too so point that finger right around to you. Don't blame me because the refrigerator is a mess." I've also started ending a lot of my sentences with, "Come on. This is ridiculous."

2. I wrote an email to the President...of the United States, and it wasn't very nice. I am not a political person so this is very out of character for me.

3. At work I went off a little bit on the IT group that was trying to get us to sign off on testing with a less than twenty four hour turn around. (I did get some high fives from my coworkers though.)

Yesterday, this all turned around and I spent all day telling my husband how much I loved him. When I wasn't telling him how much I loved him, I was thinking about how much I loved him.

Has anyone else had this reaction to lupron...or am I, in fact, losing my mind?

22 comments:

Bluebird said...

Oh my gosh, what a mess! I'm so sorry you're dealing with this - and I don't have any answers; I've never been on lupron. . . But #2 cracked me up so I just had to respond! Let us know if you hear back from him - the Pres, I mean :)

s.e. said...

You are not losing your mind...well you may be but it definitely the evil Lupron. Blame it for everything. It is the one drug I fear beyond all the rest.

Don't worry. The real you does return.

invitroveritas said...

Lupron turned me into a lunatic. I was all kinds of crazy. My husband is still cowering a little.

Kim said...

Absolutely a lovely side effect of the "loopy" lupron...I always notice that I go from 0-60 in the anger quotient~ about everything from the temperature of our room to the dirty socks on the floor. Prepare your hubby, it will be a bumpy lil bit before the cycle is over-duck for cover :)

Anita said...

Yes, you are not alone! It makes me very snappy :)

Mo and Will said...

Lupron is the worst part of IVF. I always feel depleted and sad - and made crazy by the hot flashes and insomnia. As soon as the stims start, I always feel better. Fingers crossed that this is the case for you too : )

Mo

Tara said...

I've heard Lupron makes you absolutely insane - but I am certifiable without it. So, I can't say I've ever blamed my craziness on it!!!

Hugs!

Kristin said...

I have heard a lot of people say that Lupron makes them nuts. Hopefully, it will all be worth it.

~ICLW

Erica said...

Ah, fun times...
I still have a few weeks before I'm back on the wagon. I can't wait to lose my mind again - and my sex drive. Hopefully this is the last time you ever need to take this drug.

kirke said...

Lupron sounds scary.

I love that you wrote a letter to the pres....did you end it with, "Come on. This is ridiculous."?

Soralis said...

Sorry about the Lupron issues... I think when I went through IVF it actually straightened me out for a bit! :)

Good luck!

ICLW

strongblonde said...

yeah, lupron made me feel crazy. and i had a crazy headache!!!

come on, this is ridiculous! :)

nutmeg96 said...

I haven't been on Lupron, but Clomid turned me into a crazy evil bitch. Fertility meds are no joke.

ICLW

Emmy said...

I have no lupron experience (yet), but from what I've heard, that is pretty typical.

I hope that you are feeling more normal soon and that this cycle works for you!

cady said...

it has made me super crazy. i go from angry to being sad. it's ridiculous!

Andrea said...

Oh, you poor thing! I've never done Lupron, but I hear it's not fun! Hang in there!

ICLW

Mary said...

I've never taken Lupron...but Clomid did that too me. Sorry!!!

sassy said...

I haven't taken Lupron but can attest to contracting Crazy Beotch Syndrome from my IUI injectables ! (Uh, like, last week.)

ICLW

Chelle said...

Ahh yes. I can completely feel ya. Hang in there! Your not losing it!

Cara said...

So sorry you have to go through this terrible process!

Hope your world gets a little kinder!

((hugs)) ILCW

KimboSue said...

I was never on lupron, but have heard similar crazy stories! May the symptoms subside...at least the ones that make you a meanie!

ICLW

Dora said...

Lupron is the devil!! I don't know if I was really bitchy, but I was almost comatose with exhaustion and the migraines were horrid!

Related Posts Widget for Blogs by LinkWithin